I recently just took plan b a week ago and

Patient

Q: I recently just took plan b a week ago and haven't bleed or had spotted bleeding but my boobs and nipples have hurt and that usually happens before I get my period and my last period started on May 17th

Doctor

A:   Welcome to Ask The Doctor.

We are here to help you on this medical health advice platform.
No contraception method gives you 100% guarantee that you will not conceive. Plan B , that is emergency contraceptive pill should be used only in case of emergency and not as a regular contraceptive. It should be taken immediately after unplanned and unprotected sexual intercourse and maximum within 72 hours.
As far as pregnancy is concerned, you have to just wait and watch. In case, you miss your periods, you should get a urine pregnancy test done at home after 10 days of missing the periods. However, let me bring it to your notice, that one can have irregular periods, after consumption of emergency contraceptive pill.
Share my opinion with your doctor.

I hope it helps.
Stay Healthy

Related Q&A

Q: I am taking Neurorubine - Forte and have experienced lack of eye focus and trembling in the arms ... is this a side a...

Q: I am 20 years old, female, newly(1month) on tri-estarylla. I have always had uneven breast where my left was signific...

Q: I took notheristone back in August and since then, my period has changed its date from when it was. Will my period go...

Q: I recently started taking the pill for the first time. I read online to take it on the first day of bleeding which i ...

Q: Hello. Ive been taking Lo Loestrin Fe for exactly a year to this month now. The first 2 or 3 months i bled a lot, the...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews